MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. GUARDIAN TIBIAL SLEEVE POLY SPACER 8MM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. GUARDIAN TIBIAL SLEEVE POLY SPACER 8MM; KNEE COMPONENT
Model Number 25001208
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fluid Discharge (2686); Insufficient Information (4580)
Date of Event 06/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the patient had an effusion that was drained and since they were in there they did an extensive washout and changed the poly components.Samples were sent but there was nothing acute.The cause of the issue is unknown.
 
Additional Manufacturer Narrative
Section h.6 medical device problem code corrected to health effect clinical code: 2686.

Brand Name
GUARDIAN TIBIAL SLEEVE POLY SPACER 8MM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key12132647
Report Number3010536692-2021-00356
Device Sequence Number11953458
Product Code JDI
UDI-Device IdentifierM684250012081
UDI-PublicM684250012081
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K013035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number25001208
Device Catalogue Number25001208
Device Lot Number1574606
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/16/2021
Initial Date Received by Manufacturer 06/16/2021
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date09/10/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR